Sudafed PE Nasal Decongestant 24 Tabs

Available Online Only

$10.90
In Stock


Calculate Shipping

Sudafed PE Nasal Decongestant Tablets 24 AUST-R 115775

Sudafed PE Nasal Decongestant Tablets relieves Blocked and runny noses.

Its ingredient, Phenylephrine Hydrochloride is a decongestant that reduces the swelling (blocked nose) and secretions (runny nose) in the nasal passages and sinuses allowing the passages behind the nose and above the eyes to clear.

Directions 

Adults and children 12 years and over: 1 tablet every 4 hours when necessary 

Ingredients

Phenylephrine Hydrochloride 10mg per tablet

Warnings

Do not use for children under 12 years. 

Check with your healthcare professional before taking any medication for your symptoms. 

If you have any concerns in regards to taking other medications, check with your healthcare professional.

Ask your doctor before use if you are pregnant. 

If symptoms don't improve within 7 days, see your doctor. 

Phenylephrine may cause sleeplessness in some people.

(600148)

SKU 600148
Barcode # 9310059064207
Brand Johnson & Johnson
Unit Of Measure ea

Yes

Be The First To Review This Product!

Help other David Jones Pharmacy Online users shop smarter by writing reviews for products you have purchased.

Write a product review


More From This Category